Can a woman take birth control pills with diet pills and still have the pill be effective?
I am currently on loestrin24e and was wondering is there any research proving that the pill will not be effective if the person takes the pill also?
Asked by Margert Grunden 1 year ago.
The birth control pill consists of hormones which essentially make your body think it is pregnant. Your ovaries will then not release an egg each month, meaning that sperm would have nothing to fertilize. Advantages- very effective when taken properly, can lessen PMS symptoms, lighten "period" bleedings Disadvantages- must remember to take a pill every day, at around the same time. some people experience other side effects. After you stop taking the pill, the extra hormones go away and you can become pregnant again. Your period does not go away completely, but it is more correctly called a "withdrawal bleed," since it is not a true period and is just a break in the hormone dose to allow your body to continue to regulate itself. The pill AND a condom is one of the most effective methods of preventing pregnancy! Perfect use of both methods is over 99% effective. Answered by Clare Beste 1 year ago.
Can a single adult make get medicaid? How? whats the criteria?
He has no insurance and really needs some health care. He has always worked in the past but is out of work right now due to health problems.
Asked by Leone Leppanen 1 year ago.
Honestly single women have an easier time gettin medicaid...but it is always worth a try it is all based on imcome and family size pretty much Answered by Corrinne Wadford 1 year ago.
I just started it and was reading through the drug facts and it said...If NuvaRing is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining NuvaRing with the following: Acetaminophen (Tylenol)...
Asked by Eladia Sachar 1 year ago.
I just started it and was reading through the drug facts and it said... If NuvaRing is taken with certain other drugs, the effects of either could be increased, decreased, or altered. It is especially important to check with your doctor before combining NuvaRing with the following: Acetaminophen (Tylenol) Antibiotics such as ampicillin and tetracycline Anticonvulsants such as Dilantin, Phenobarbital, Tegretol, Trileptal, Topamax, Felbatol Antifungals such as Gris-PEG, Nizoral, Sporanox Atorvastatin (Lipitor) Clofibrate (Atromid-S) Cyclosporine (Neoral, Sandimmune) HIV drugs classified as protease inhibitors (Agenerase, Crixivan, Fortovase, Invirase, Kaletra, Norvir, Viracept) Morphine (Astramorph, Kadian, MS Contin) Phenylbutazone Prednisolone (Prelone) Rifadin (rifampin) St. John's wort Temazepam Theophylline (Theo-Dur) Vitamin C So....Tylenol and Vitamin C!....Should I ask my doctor about this? Has anyone else using asked their doctor about this Answered by Robbie Beeks 1 year ago.
Vitamin C may raise levels of estrogen in the blood. You will have to take at least 1g to have that happen which is a lot. Tylenol is affected by the hormones and may lower the blood levels of acetaminophen. Neither of them lower the effectiveness of the Nuva Ring. Your doctor can verify this with you. You can read the link below that will tell you what every interaction for each drug is. It is for the pill but the drug interations are the same for the Nuva Ring. They contain the same hormones. Answered by Creola Treptow 1 year ago.
Nuvaring Facts Answered by Melani Wide 1 year ago.
I did use it and I loved it. After the first try it's really easy to insert and remove so it quickly becomes no big deal. And you can take it out for a few hours at a time and not lose any effectiveness so I always took it out whenever my husband and I got romantic. I always had bad side affects with the high level of ingested hormones with traditional birth control pills so the ring was a great solution for me. Answered by Kathy Seeman 1 year ago.
Does anyone know anything about seroquel?
Asked by Charlene Strenke 1 year ago.
I've been precribed seroquel for anxiety/schizophrenia/insomnia, but it made me feel soooo tired the following morning that I quit taking it. I now take Geodon for sleep, abilify for schizophrenia and Lyrica for anxiety. There are several websites with information about seroquel: Answered by Leonardo Garlits 1 year ago.
Hi I was on seroquel for about three months. I felt aweful on it. I just felt blah all the time Plus it caused me to have migraines almost daily. As soon as I was taken off it these symptons went away. If you are on it, I hope you don't get these symptons. Thank you! Hugs! Von! Answered by Cletus Gabouer 1 year ago.
I took it for depression and it made me very sleepy and I had a huge appetite and gained 15 pounds in 3 weeks! Answered by Annalee Weigand 1 year ago.
Yeah, I've taken it for about four years. It's good for skitzophrenia and trouble sleeping. Answered by Francisco Homestead 1 year ago.
I've taken it and it gave me seizures my friend takes it and it makes her very tired Answered by Guadalupe Tandetzke 1 year ago.
Look it up at webmd.com and you will get all the answers you would want. In the meantime ask your pharmacist and your prescribing doctor questions. Answered by Brook Papanikolas 1 year ago.
Where can I go to get individual health insurance with a pre-existing condition? And please don't say BCBS.
My daughter had non-Hodgkins lymphoma about 3 years ago. When she applied at Blue Cross Blue Shield they said no. Where can she go? Thanks.
Asked by Dora Arledge 1 year ago.
How old is your daughter? If she's under 18, some states offer free health care called CHIP. Answered by Maryjane Lolley 1 year ago.
What are the risk factors if you take simcor?
Asked by Nikole Bacurin 1 year ago.
Taking simcor? Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Stop using this medication and call your doctor at once if you have any of these serious side effects: muscle pain, tenderness, or weakness with fever or flu symptoms and dark colored urine; feeling like you might pass out;fast or pounding heartbeats; or feeling short of breath. Less serious side effects may include:warmth, redness, or tingly feeling under your skin;dizziness;sweating or chills;swelling;headache; stomach or back pain;runny nose or other cold symptoms;nausea, diarrhea, constipation; or,itching or rash. This is not a complete list of side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. Before taking Simcor, tell your doctor if you are using any of the following medicines:amiodarone (Cordarone, Pacerone); cyclosporine (Gengraf, Sandimmune, Neoral); danazol (Danocrine); digoxin (digitalis, Lanoxin); fenofibrate (Tricor); gemfibrozil (Lopid); a blood thinner such as warfarin (Coumadin); niacin, nicotinic acid, or nicotinamide (or vitamin supplements that contain niacin);verapamil (Calan, Covera, Isoptin); an antibiotic such as clarithromycin (Biaxin), clotrimazole (Mycelex Troche), erythromycin (E.E.S., E-Mycin, Ery-Tab, Erythrocin), fluconazole (Diflucan), itraconazole (Sporanox), ketoconazole (Nizoral), telithromycin (Ketek), troleandomycin (Tao), or voriconazole (Vfend); or HIV /AIDS medicine such as amprenavir (Agenerase), atazanavir (Reyataz), delavirdine (Rescriptor), indinavir (Crixivan), lopinavir (Kaletra), nelfinavir (Viracept), ritonavir (Kaletra, Norvir), or saquinavir (Invirase, Fortovase). This list is not complete and there may be other drugs that can interact with Simcor. Tell your doctor about all your prescription and over-the-counter medications, vitamins, minerals, herbal products, and drugs prescribed by other doctors. Do not start a new medication without telling your doctor. Where can you get more information? Your pharmacist can provide more information about Simcor. Take care as always! Answered by Caroline Forres 1 year ago.
There's nothing like cut & paste... Anyhow, Simcor consists of 2 medicaitons: simvastatin & niacin. The most common (but still uncommon) side effect of simvastatin is muscle aches. Contact your doctor if you have cramps & think they are related to your medicine. The most common side effect of niacin is flushing & itching of the skin. This is NOT an allergic reaction, but a regular side effect. The likelihood of this can be minimized by taking it with a low fat snack. Answered by Shirleen Stinett 1 year ago.